# SDR AALA202411042955

- Difficulty date: October 31, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 41,521 hours, 17,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OVERWING EMERGENCY EXIT AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE. RELMAPED, OPERTIONAL CHECK GOOD. PER AMM 33-51-04.
